# SDR UALA2012010300029

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 89,172 hours, 10,800 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LT INOP ROW 37 LT.  REPLACED CONN AT 37 LT.
